MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION SOLYX SIS SYSTEM; MESH, SURGICAL, SYNTHETIC, UROGYNECOLOGIC, FOR STRESS URINARY INCONTINENCE, FEMA

BOSTON SCIENTIFIC CORPORATION SOLYX SIS SYSTEM; MESH, SURGICAL, SYNTHETIC, UROGYNECOLOGIC, FOR STRESS URINARY INCONTINENCE, FEMA
Model Number M0068507000
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 02/19/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Block b3: the exact event onset date is unknown.The provided event date of (b)(6) 2018, was chosen as a best estimate based on the date of mesh implant.The implanting physician is: (b)(6).Block h6: imdrf patient code e2401 captures the reportable event of unspecified injury related to mesh.Imdrf impact code f12 has been used in the light of the patient had filed a legal claim for an unspecified personal injury related to the mesh.
 
Event or Problem Description
It was reported to boston scientific corporation that a solyx sis system was implanted into the patient during a procedure performed on (b)(6) 2018.As reported by the patient's attorney, the patient has experienced an unspecified injury.Additional details regarding this event were not provided.

Brand Name
SOLYX SIS SYSTEM
Common Device Name
MESH, SURGICAL, SYNTHETIC, UROGYNECOLOGIC, FOR STRESS URINARY INCONTINENCE, FEMA
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
780 brookside drive
spencer IN 47460
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key24259768
Report Number2124215-2026-06417
Device Sequence Number13174018
Product Code PAH
UDI-Device Identifier08714729774044
UDI-Public(01)08714729774044(17)201205(10)21476320
Combination Product (Y/N)N
Initial Reporter StateMD
Initial Reporter CountryUS
PMA/510(K) Number
K081275
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 02/04/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date12/05/2020
Device Model NumberM0068507000
Device Catalogue NumberM0068507000
Device Lot Number0021476320
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/14/2026
Initial Report FDA Received Date02/04/2026
Date Device Manufactured12/06/2017
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age61 YR
Patient SexFemale